# SDR SWAA2012100308227

- Difficulty date: September 4, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 87,893 hours, 53,330 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: BACB30MB8A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM CORRODED AT BS 500D+9.  REPAIRED BEAM IAW EA.
